Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Arithmetic character and finite-dimensional representations of uniform lattices

  • 43 Accesses

  • 2 Citations

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    A. Borel and J. Tits, Matematika,11, No. 1, 43–111 (1966).

  2. 2.

    É. B. Vinberg, Izv. Akad. Nauk SSSR, Ser. Matem.,35, 45–48 (1971).

  3. 3.

    C. Delaroche and A. Kirillov, Sem. Bourbaki, exp. 343, 1–22 (1968).

  4. 4.

    G. A. Margulis, Uspekhi Matem. Nauk,29, No. 1, 49–98 (1974).

  5. 5.

    G. D. Mostow, Proc. Int. Cong. Math., Vol. 2, Nice (1970), pp. 187–197.

  6. 6.

    V. I. Oseledets, Trudy Mosk. Matem. Ob-va,19, 179–210 (1968).

  7. 7.

    J. Tits, Matematika,16, No. 2, 47–66 (1972).

Download references

Additional information

Institute of Problems of Information Transmission, Academy of Sciences of the USSR. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 8, No. 3, pp. 77–78, July–September, 1974.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Margulis, G.A. Arithmetic character and finite-dimensional representations of uniform lattices. Funct Anal Its Appl 8, 258–259 (1974). https://doi.org/10.1007/BF01075702

Download citation

Keywords

  • Functional Analysis
  • Uniform Lattice
  • Arithmetic Character